| Model Number |
VAP SEV 8% EASY-FIL |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/11/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was a malfunction resulting in agent delivered less than 20% from setting.There was no patient involvement.
Additional Manufacturer Narrative
A ge healthcare investigation into the reported occurrence is ongoing.A follow-up report will be issued when the investigation has been completed.No repair information available.Block a: no report of patient involvement.Legal manufacturer: hcs madison - 3030 ohmeda dr, usa madison, wi 53718.
Additional Manufacturer Narrative
The customer declined service.No repair information available.